# SDR AALA202309286635

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 10,827 hours, 1,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z664015
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT STA 1605 FROM SEAT 24L TO 28L. REMOVED AND REPLACED FLOOR BOARD. PER DMC-B787-A-53-01-01-02A-520A-720A-A.
